# SDR RAIA970625

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 243211
- Condition: Failed
- Location: Lt Engine
- Part time: 13,282 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7156 - LEFT ACW GENERATOR FELL OFF LINE, WOULD NOT RESET.  MAINTENANCE REPLACED LEFT ACW GENERATOR CONTROL UNIT.  (X)
